MathSciNet Relay Station
MathSciNet bibliographic data
MR2891403 65R20 (45D05)
Mirzaee, Farshid Numerical solution for Volterra integral equations of the first kind via quadrature rule. Appl. Math. Sci. (Ruse) 6 (2012), no. 17-20, 969–974.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement